# SDR YENA201707240604

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 39,219 hours, 13,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 062569
- Condition: No Test
- Location: Emergency Lights
- Part time: 39,219 hours, 13,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.  R & R THE BATTERY PACK AT 11WL LEFT.  CHECKED OK IAW AMM 33-51-38.
